Open Access
Translator Disclaimer
January 2017 Erratum for “The degree theorem in higher rank”
Chris Connell, Benson Farb
J. Differential Geom. 105(1): 21-32 (January 2017). DOI: 10.4310/jdg/1483655858

Abstract

The purpose of this erratum is to correct a mistake in the proof of Theorem 4.1 of the article “The degree theorem in higher rank”, J. Diff. Geom., Vol. 65 (2003), pp. 19–59.

Citation

Download Citation

Chris Connell. Benson Farb. "Erratum for “The degree theorem in higher rank”." J. Differential Geom. 105 (1) 21 - 32, January 2017. https://doi.org/10.4310/jdg/1483655858

Information

Received: 5 December 2014; Published: January 2017
First available in Project Euclid: 6 January 2017

zbMATH: 06682390
MathSciNet: MR3592693
Digital Object Identifier: 10.4310/jdg/1483655858

Rights: Copyright © 2017 Lehigh University

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.105 • No. 1 • January 2017
Back to Top